Navigacija

prof. dr Siniša Ješić

Redovni profesor
Katedra za primenjenu matematiku

Zgrada tehničkih fakulteta, kancelarija 98

011/3218-317
Stručni naziv doktor matematike
Naučna oblast Primenjena matematika
Datum izbora 1. novembar 2017.

Predmeti

Bibliografija

Radovi u časopisima sa SCI liste

Common fixed point theorems forself-mappings in Menger PM-spaces with nonlinear contractive condition

S. Ješić, R. Nikolić, R. Pant, Common fixed point theorems forself-mappings in Menger PM-spaces with nonlinear contractive condition, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, Vol. 20:90, pp. 1 - 11, May, 2018

Autori Siniša Ješić, Rale Nikolić i R.P. Pant
Godina 2018
DOI https://doi.org/10.1007/s11784-018-0569-7
Časopis JOURNAL OF FIXED POINT THEORY AND APPLICATIONS
Impakt faktor 1.253 (M21)
Volumen 20:90
Strana od 1
Strana do 11

Altering Distances and a Common Fixed Point Theorem in Menger Probabilistic Metric Spaces

S. Ješić, N. Ćirović, D. O'Regan, Altering Distances and a Common Fixed Point Theorem in Menger Probabilistic Metric Spaces, FILOMAT, Vol. 31, No. 2, pp. 175 - 181, Feb, 2017

Autori Siniša Ješić, Nataša Ćirović i Donal O'Regan
Godina 2017
DOI 10.2298/FIL1702175J
Časopis FILOMAT
Impakt faktor 0.695 (M22)
Volumen 31
Broj 2
Strana od 175
Strana do 181

Fixed points theorems for non-self mappings with nonlinear contractive conditions in strictly convex Menger PM-spaces

R. Nikolić, S. Ješić, N. Ćirović, Fixed points theorems for non-self mappings with nonlinear contractive conditions in strictly convex Menger PM-spaces, FIXED POINT THEORY, Vol. 18, No. 1, pp. 315 - 328, Mar, 2017

Autori Rale Nikolić, Siniša Ješić i Nataša Ćirović
Godina 2017
Časopis FIXED POINT THEORY
Impakt faktor 0.581 (M21)
Volumen 18
Broj 1
Strana od 315
Strana do 328

A Common Fixed Point Theorem in Strictly Convex Menger PM-spaces

S. Ješić, R. Nikolić, N. Babačev, A Common Fixed Point Theorem in Strictly Convex Menger PM-spaces, FILOMAT, Vol. 28, No. 4, pp. 735 - 743, Jul, 2014

Autori Siniša Ješić, Rale Nikolić i Nataša Ćirović
Godina 2014
Časopis FILOMAT
Impakt faktor 0.753 (M21)
Volumen 28
Broj 4
Strana od 735
Strana do 743

A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function

S. Ješić, N. Babačev, R. Nikolić, A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function, ABSTRACT AND APPLIED ANALYSIS, Vol. 2013, No. ID 273872,, pp. 1 - 6, Feb, 2013

Autori Siniša Ješić, Nataša Ćirović i Rale Nikolić
Godina 2013
DOI http://dx.doi.org/10.1155/2013/273872
Časopis ABSTRACT AND APPLIED ANALYSIS
Impakt faktor 1.318 (M21)
Volumen 2013
Broj ID 273872,
Strana od 1
Strana do 6

Common fixed points of a generalized ordered g-quasicontraction in partially ordered metric spaces

X. Liu, S. Ješić, Common fixed points of a generalized ordered g-quasicontraction in partially ordered metric spaces, Fixed Point Theory And Applications, Vol. 2013, No. 2013:53, pp. 1 - 19, Mar, 2013

Autori Xiao-lan Liu i Siniša Ješić
Godina 2013
DOI DOI:10.1186/1687-1812-2013-53
Časopis Fixed Point Theory And Applications
Impakt faktor 2.486 (M21a)
Volumen 2013
Broj 2013:53
Strana od 1
Strana do 19

Convex structure, normal structure and a fixed point theorem in intuitionistic fuzzy metric spaces

Siniša N. Ješić, Convex structure, normal structure and a fixed point theorem in intuitionistic fuzzy metric spaces, CHAOS SOLITONS & FRACTALS, Vol. 41, No. 1, pp. 292 - 301, Jul, 2009

Autori Siniša Ješić
Godina 2009
Časopis CHAOS SOLITONS & FRACTALS
Impakt faktor 3.315 (M21)
Volumen 41
Broj 1
Strana od 292
Strana do 301

Common Fixed Point Theorems For Four Mappings Defined On L-fuzzy Metric Spaces With Nonlinear Contractive Type Condition

Siniša N. Ješić, Nataša A. Babačev, Donal O'Regan, Rale M. Nikolić, Common Fixed Point Theorems For Four Mappings Defined On L-fuzzy Metric Spaces With Nonlinear Contractive Type Condition , FIXED POINT THEORY, Vol. 10, No. 2, pp. 259 - 274, Sep, 2009

Autori Siniša Ješić, Nataša Ćirović, Donal O'Regan i Rale Nikolić
Godina 2009
Časopis FIXED POINT THEORY
Impakt faktor 0.7
Volumen 10
Broj 2
Strana od 259
Strana do 274

On the steepest descent approximation method for the zeros of generalized accretive operators (Article)

Ćirić Ljubomir B., Ješić Siniša N., MIlovanović Marina M., Ume Jeong Sheok, On the steepest descent approximation method for the zeros of generalized accretive operators (Article), NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol. 69, No. 2, pp. 763 - 769, Jan, 2008

Autori Ljubomir Ćirić, Siniša Ješić, Marina MIlovanović i Ume Jeong Sheok
Godina 2008
Časopis NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Impakt faktor 1.295
Volumen 69
Broj 2
Strana od 763
Strana do 769

Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition

Siniša N. Ješić, Nataša A. Babačev, Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition, CHAOS SOLITONS & FRACTALS, Vol. 37, No. 3, pp. 675 - 687, Aug, 2008

Autori Siniša Ješić i Nataša Ćirović
Godina 2008
Časopis CHAOS SOLITONS & FRACTALS
Impakt faktor 3.025
Volumen 37
Broj 3
Strana od 675
Strana do 687

A common fixed point theorem for R-weakly commuting mappings in probabilistic spaces with nonlinear contractive conditions

Siniša N. Ješić, Donal O'Regan, Nataša A. Babačev, A common fixed point theorem for R-weakly commuting mappings in probabilistic spaces with nonlinear contractive conditions , APPLIED MATHEMATICS AND COMPUTATION, Vol. 201, No. 1-2, pp. 272 - 281, Jul, 2008

Autori Siniša Ješić, Donal O'Regan i Nataša Ćirović
Godina 2008
Časopis APPLIED MATHEMATICS AND COMPUTATION
Impakt faktor 0.961
Volumen 201
Broj 1-2
Strana od 272
Strana do 281

The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces

Ljubomir B. Ćirić, Siniša N. Ješić, Jeong Sheok Ume, The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces , CHAOS SOLITONS & FRACTALS, Vol. 37, No. 3, pp. 781 - 791, Aug, 2008

Autori Ljubomir Ćirić, Siniša Ješić i Ume Jeong Sheok
Godina 2008
Časopis CHAOS SOLITONS & FRACTALS
Impakt faktor 3.025
Volumen 37
Broj 3
Strana od 781
Strana do 791

THE STRONG ASYMPTOTIC EQUIVALENCE AND THE GENERALIZED INVERSE

D. Djurčić , A. Torgašev , S. Ješić , THE STRONG ASYMPTOTIC EQUIVALENCE AND THE GENERALIZED INVERSE, SIBERIAN MATHEMATICAL JOURNAL, Vol. 49, No. 4, pp. 628 - 636, Sep, 2008

Autori Dragan Djurčić, Aleksandar Torgašev i Siniša Ješić
Godina 2008
Časopis SIBERIAN MATHEMATICAL JOURNAL
Impakt faktor 0.445
Volumen 49
Broj 4
Strana od 628
Strana do 636

Modified Ishikawa iteration process for nonlinear Lipschitz generalized strongly pseudo-contractive operators in arbitrary Banach spaces

Ljubomir B. Ćirić, Jeong Sheok Ume, Siniša N. Ješić, Marina M. Arandjelović-Milovanović, Modified Ishikawa iteration process for nonlinear Lipschitz generalized strongly pseudo-contractive operators in arbitrary Banach spaces , NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, Vol. 28, No. 11-12, pp. 1231 - 1243, Nov, 2007

Autori Ljubomir Ćirić, Ume Jeong Sheok, Siniša Ješić i Marina Arandjelović-Milovanović
Godina 2007
DOI 10.1080/01630560701563818
Časopis NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
Impakt faktor 0.465
Volumen 28
Broj 11-12
Strana od 1231
Strana do 1243

ON RANDOM COINCIDENCE AND FIXED POINTS FOR A PAIR OF MULTIVALUED AND SINGLE-VALUED MAPPINGS

Ljubomir B. Ćirić, Jeong S. Ume, Siniša N. Ješić, ON RANDOM COINCIDENCE AND FIXED POINTS FOR A PAIR OF MULTIVALUED AND SINGLE-VALUED MAPPINGS, JOURNAL OF INEQUALITIES AND APPLICATIONS, Vol. Article ID 81045, pp. 1 - 12, Jul, 2006

Autori Ljubomir Ćirić, Ume Jeong Sheok i Siniša Ješić
Godina 2006
DOI doi10.1155/JIA/2006/81045
Časopis JOURNAL OF INEQUALITIES AND APPLICATIONS
Impakt faktor 0.349
Volumen Article ID 81045
Strana od 1
Strana do 12

Radovi u časopisima van SCI liste

Transversal spaces and fixed point theorems

S. Ješić, M. Tasković, N. Babačev, Transversal spaces and fixed point theorems, APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, Vol. 1, No. 2, pp. 340 - 352, Oct, 2007

Autori Siniša Ješić, Milan Tasković i Nataša Ćirović
Godina 2007
DOI 10.2298/AADM0702340J
Časopis APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS
Volumen 1
Broj 2
Strana od 340
Strana do 352

Knjige i monografije

Matematika III

S. Ješić, Matematika III, autorsko izdanje, 2012

Autori Siniša Ješić
Godina 2012
Izdavač autorsko izdanje
ISBN 978-86-905003-4-5
Broj strana 145
Tip knjige udžbenik
Broj strana 145

MATEMATIKA III

S. Ješić, I. Lacković, MATEMATIKA III, autorsko izdanje, 2007

Autori Siniša Ješić i ivan Lacković
Godina 2007
Izdavač autorsko izdanje
ISBN 86-905003-1-6
Broj strana 140
Tip knjige udžbenik
Broj strana 140

Radovi sa međunarodnih konferencija

Fixed point theorem for non-self mappings in strictly convex Fuzzy metric spaces

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Fixed point theorem for non-self mappings in strictly convex Fuzzy metric spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2016, Book of abstracts, Timisoara, Romania, Sep, 2016

Autori Rale Nikolić, Siniša Ješić i Nataša Ćirović
Godina 2016

Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM-spaces

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM-spaces, Analysis, Topology, Algebra: Theory and Applications ATA 2016, pp. 38 - 38, Čačak, Srbija, Jul, 2016

Autori Rale Nikolić, Siniša Ješić i Nataša Ćirović
Godina 2016
Strana od 38
Strana do 38

A Common Fixed Point Theorem with Generalized Nonlinear Contractive Condition in Menger PM spaces

Siniša N. Ješić, Nataša A. Ćirović, Rale M. Nikolić, A Common Fixed Point Theorem with Generalized Nonlinear Contractive Condition in Menger PM spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2015, Book of abstracts, Timisoara, Romania, Sep, 2015

Autori Siniša Ješić, Nataša Ćirović i Rale Nikolić
Godina 2015

Nonlinear contraction theorem in strictly convex Menger PM-spaces

Siniša N. Ješić, Rale M. Nikolić, Nataša A. Ćirović, Nonlinear contraction theorem in strictly convex Menger PM-spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2014, Book of abstracts, Timisoara, Romania, Sep, 2014

Autori Siniša Ješić, Rale Nikolić i Nataša Ćirović
Godina 2014

Common Point Theorems In Menger PM-spaces with nonlinear Generalized Type Contrcation

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Common Point Theorems In Menger PM-spaces with nonlinear Generalized Type Contrcation, ICSCTET 2014, Book of abstracts, Graphic Era Hill University, Bimtal, India, Aug, 2014

Autori Rale Nikolić, Siniša Ješić i Nataša Ćirović
Godina 2014
Izdavač Graphic Era Hill University

Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM- spaces

Rale M. Nikolić, Siniša N. Ješic, Nataša A. Babačev, Dragan Ž. Djurcic, Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM- spaces, 13 th Mathematical Congress, Book of abstracts, Vrnjačka Banja, Serbia, May, 2014

Autori Rale Nikolić, Siniša Ješić, Nataša Ćirović i Dragan Đurčić
Godina 2014
Strana od 61

FIXED AND COMMON FIXED POINT THEOREMS ON PROBABILISTIC METRIC SPACES WITHNONLINEAR GENERALIZED TYPE CONTRACTION

Rale Nikolić, Siniša N. Ješić, Nataša A. Babačev, FIXED AND COMMON FIXED POINT THEOREMS ON PROBABILISTIC METRIC SPACES WITHNONLINEAR GENERALIZED TYPE CONTRACTION, Analysis and Topology meets Algebra 2012, Sombor, Serbia, May, 2012

Autori Rale Nikolić, Siniša Ješić i Nataša Ćirović
Godina 2012

Spaces with Non-Deterministic Distances and Fixed Point Results

Siniša N. Ješić, Nataša A. Babačev, Spaces with Non-Deterministic Distances and Fixed Point Results, MASSEE International Congress on Mathematics MICOM 2009, pp. 50 - 51, Ohrid, Macedonia, Sep, 2009

Autori Siniša Ješić i Nataša Ćirović
Godina 2009
Strana od 50
Strana do 51

Spaces with non-deterministic distances and fixed point theorems

Siniša N. Ješić, Nataša A. Babačev, Rale Nikolić, Spaces with non-deterministic distances and fixed point theorems, 12. Srpski matematički kongres 2008, pp. 40 - 40, Departman za matematiku i informatiku, Prirodno-matematički fakultet u Novom Sadu, Novi Sad, Srbija, Sep, 2008

Autori Siniša Ješić, Nataša Ćirović i Rale Nikolić
Godina 2008
Izdavač Departman za matematiku i informatiku, Prirodno-matematički fakultet u Novom Sadu
Strana od 40
Strana do 40

Common Fixed Point Theorems for Mappings defined on non-deterministic distances

Siniša N. Ješić, Nataša A. Babačev, Rale Nikolić, Common Fixed Point Theorems for Mappings defined on non-deterministic distances, Analysis, Topology and appilications 2008, Vrnjačka Banja, Serbia, May, 2008

Autori Siniša Ješić, Nataša Ćirović i Rale Nikolić
Godina 2008

Transversal spaces and fixed point theorems

S. Ješić, M. Tasković, N. Babačev, Transversal spaces and fixed point theorems, International mathematical conference - Topics in mathematical analysis and graph theory (MAGT), Beograd, Srbiaj, Sep, 2006

Autori Siniša Ješić, Milan Tasković i Nataša Ćirović
Godina 2006

Radovi sa domaćih konferencija

Teorijske postavke udžbenika matematike - inovacije i obrazovni aspekti

S. Ješić, D. Mišić, N. Babačev, Teorijske postavke udžbenika matematike - inovacije i obrazovni aspekti, Inovacije u osnovnoškolskom obrazovanju -- Vrednovanje, Učiteljski fakultet, Beograd, Srbija, Nov, 2009

Autori Siniša Ješić, Dragica Mišić i Nataša Ćirović
Godina 2009
Izdavač Učiteljski fakultet

Ostali radovi

Neki aspekti simboličkog računa u nastavi matematike

B. Malešević, S. Ješić, N. Babačev, I. Jovović, Neki aspekti simboličkog računa u nastavi matematike, konf. MATEMATIKA DANAS povodom 200 godina Univerziteta u Beogradu, Sava centar, Beograd, Oct, 2008

Autori Branko Malešević, Siniša Ješić, Nataša Ćirović i Ivana Jovović
Godina 2008

Projekti

Stručno usavršavanje iz matematike

Tip projekta Komercijalni projekti sa ministarstvima i državnim organima
Rukovodilac prof. dr Siniša Ješić
Finansijer MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Početak realizacije 09.06.2011.

Neki pravci unapređenja srednjoškolske nastave matematike na osnovu analize iskustava tehničkih fakulteta

Neki pravci unapređenja srednjoškolske nastave matematike na osnovu analize iskustava tehničkih fakulteta

Tip projekta Komercijalni projekti sa ministarstvima i državnim organima
Rukovodilac doc. dr Bojana Mihailović
Finansijer ZAVOD ZA VREDNOVANJE KVALITETA OBRAZOVANJA I VASPITANJA
Početak realizacije 11.12.2012.

Doprinosi unapredjivanja srednjoskolske nastave matematike na osnovu analize iskustava tehnickih fakulteta

Doprinosi unapredjivanja srednjoskolske nastave matematike na osnovu analize iskustava tehnickih fakulteta

Tip projekta Kursevi (domaći)
Rukovodilac doc. dr Bojana Mihailović
Početak realizacije 17.07.2015.

Analiza i algebra sa primenama-NASTAVAK

Analiza i algebra sa primenama-NASTAVAK

Tip projekta Nauka- Projekti NIO
Rukovodilac prof. dr Branko Malešević
Finansijer MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Početak realizacije 24.02.2020.

Analiza i algebra sa primenama

Tip projekta Nauka – osnovno istraživanje
Rukovodilac prof. dr Branko Malešević
Finansijer MINISTARSTVO ZA NAUKU I TEHNOLOŠKI RAZVOJ
Početak realizacije 23.02.2011.

Unpredjenje nastave numericke matematike matematickih metoda optimizacije za studente elektrotehnike (NUMMMO)

Unpredjenje nastave numericke matematike matematickih metoda optimizacije za studente elektrotehnike (NUMMMO)

Tip projekta Projekti-Razvoj visokog obrazovanja
Rukovodilac prof. dr Nataša Ćirović
Finansijer MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Početak realizacije 14.10.2019.